# SDR ASAA2013121612169

- Difficulty date: December 16, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 27,494 hours, 8,509 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: #1 Engine
- Part time: 27,500 hours, 8,321 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE COWL VALVE OPEN BLUE LIGHT BURNED OUT.  ACFT GROUNDED.  TROUBLESHOT NR 1 ENGINE COWL LIGHT,  FOUND NR 1 ENGINE WTAI SOL VALVE BAD IAW 30-11-12.  R & R WTAI VALVE.  OPS CHECK GOOD.  FURTHER TROUBLESHOOING FOUND WIRE HARNESS MW 0311 BAD.  R & R AMM 73-21-06-400-802, PERFORMED ALL APPLICABLE TESTS, ALL SYSTEMS TEST NORMAL.
